Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Erratum to ``Weak convergence of semigroups implies strong convergence of weighted averages'' (Proc. Amer. Math. Soc. 56 (1976), 157-161)


Author: Humphrey Fong
Journal: Proc. Amer. Math. Soc. 61 (1976), 186
MSC: Primary 47A35
DOI: https://doi.org/10.1090/S0002-9939-1976-0417820-6
Original Article: Proc. Amer. Math. Soc. 56 (1976), 157-161.
MathSciNet review: 0417820
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A35

Retrieve articles in all journals with MSC: 47A35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0417820-6
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society